TU Darmstadt / ULB / TUbiblio

Fault tolerance and configurability in DSM protocols

Fleisch, Brett D. ; Michel, H. ; Shah, S. K. ; Theel, O. (2000):
Fault tolerance and configurability in DSM protocols.
In: IEEE concurrency, 8 (2), pp. 10-21. IEEE, ISSN 1063-6552; 1092-3063, e-ISSN 1558-0849,
DOI: 10.1109/4434.846189,
[Article]

Item Type: Article
Erschienen: 2000
Creators: Fleisch, Brett D. ; Michel, H. ; Shah, S. K. ; Theel, O.
Title: Fault tolerance and configurability in DSM protocols
Language: English
Journal or Publication Title: IEEE concurrency
Journal volume: 8
Number: 2
Publisher: IEEE
Divisions: 20 Department of Computer Science
Date Deposited: 19 Nov 2008 16:25
DOI: 10.1109/4434.846189
Official URL: https://ieeexplore.ieee.org/document/846189
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details